# SDR 2007UALA03799

- Difficulty date: September 20, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 45,515 hours, 6,879 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Bent
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW VERBAL:  FLIGHT ATTENDANT REPORTS DOOR 2R DISARM LEVER IS STIFF.    10-16-07    REINSTALLED GIRT BAR ACP INSPECTION OF DOOR AND ARMING MECHANISM .DOOR OPS NORMAL.  REPLACED GIRT BAR PICK-UP FITTING. FOUND AFT HOOK ASSY. BENT. GIRT BAR IS BINDING ON AFT FLOOR FITTING.  ADJUSTED AFT GIRT BAR FLOOR FITTING POSITION PER MM 52-11-00. DOOR OPEN AND CLOSE OPS FINE. AIRCRAFT OK FOR SERVICE.
